# SDR CALA2017121804497

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 60,807 hours, 20,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141A81821
- Condition: Corroded
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON S10 LT FITTING.  FABRICATED NEW FITTING.
